Not posted for a while,thought I would let you know how this 80 year old is going.
Latest, went to docs with stomach gurgling and funny feeling in it all the time. He said,looks like you've got lactose intolerance,well I wonder if that is what I've had for years,could it be why my top lips felt funny after taking thyroxine,the fillers have lactose in them. He told me to buy simethicone (De-gas) which I did,also bought milk with lactase in it. I didn't have diarrhoea. After only a couple of days feeling much better. I had been having a cup of milk every night before bed,and had been having yogurt as well. Used to wake up sometimes in the middle of the night with terrible griping pains. Was also coming off of Valium,down to .50 mg. Didn't have any last night. My breathing seems to be better as well. Could last till I'm 90 at this rate. Maybe this post will help someone else who is feeling the same.